# SDR SWAA2021081636119

- Difficulty date: April 2, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT DRAIN MAST TUB FITTING BS 986.5 +9.5 LBL 18 WL 185 / REMOVED CORROSION AT DRAIN MAST TUB FITTING BS986.5 + 9.5 LBL 18 WL 185 FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 50% MATERIAL LOSS PER SRM 51-10-02-0G-0 REMOVED & REPLACED DRAIN MAST TUB FITTING PER SRM 51-40-02-0G-0 & DWG# 147A7443
